MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9734048
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Other relevant device(s) are: product id: 9735585, software version: (b)(4).The software investigation found that the reported event was related to a software issue.This issue was addressed through an updated software release.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device.It was reported that the positron emission tomography (pet) scan was not loading correctly.The pet scan was loading as a single dot, and when the site representative tried to level the exam it immediately turned green.There was no patient involved.

Brand Name
STEALTHSTATION S7 SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9235387
Report Number1723170-2019-05349
Device Sequence Number344042
Product Code HAW
UDI-Device Identifier00613994532398
UDI-Public00613994532398
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734048
Device Catalogue Number9734048
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1